# SDR 20010419CW016

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N239A
- Make and model: Piper PA-32-301
- Aircraft serial: 3246022
- Engine: Lyc IO540*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67054008
- Condition: Cracked
- Location: Mlg
- Part time: 639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACROSS FRONT OF TRUNNION 1.5 INCHES LONG AND IN 3.6250 UP FROM BOTTOM.
